Controlling Neimark-Sacker bifurcations in discrete-time multivariable systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations

Author(s)

  • María Belén D'Amico
  • Guanrong Chen
  • Eduardo E. Paolini
  • Jorge L. Moiola

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)359-364
Journal / PublicationSystems and Control Letters
Volume58
Issue number5
Publication statusPublished - May 2009

Abstract

A novel method is presented for controlling the amplitudes and stability of orbits generated from Neimark-Sacker bifurcations in discrete-time systems. The technique is rooted in the frequency-domain approach for the study of bifurcations in maps. © 2009 Elsevier B.V. All rights reserved.

Research Area(s)

  • Bifurcation control, Discrete-time system, Frequency-domain approach

Citation Format(s)

Controlling Neimark-Sacker bifurcations in discrete-time multivariable systems. / D'Amico, María Belén; Chen, Guanrong; Paolini, Eduardo E.; Moiola, Jorge L.

In: Systems and Control Letters, Vol. 58, No. 5, 05.2009, p. 359-364.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review